# SDR SWAA114718

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 19,285 hours, 11,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER EA.
